EconPapers    
Economics at your fingertips  
 

Sign-changing and multiple solutions for the p -Laplacian

Siegfried Carl and Kanishka Perera

Abstract and Applied Analysis, 2002, vol. 7, 1-13

Abstract:

We obtain a positive solution, a negative solution, and a sign-changing solution for a class of p -Laplacian problems with jumping nonlinearities using variational and super-subsolution methods.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/598586.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/598586.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:598586

DOI: 10.1155/S1085337502207010

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:598586